You are here:

Heart & Cardiology/QUESTIONS metoprolol - vertergo

Advertisement


Question
Dr. Hi I have two separate questions.  First my mom became very dizy, she said every thing was swirling in her head. What could cause this what should I be concerned about. What steps should I take if it happens again.
Second question, my mom is taken metoprolol at supper but it makes her very tired.  How can I give it prior to going to bed since this medication requires food.  Thanks Kenny

Answer
Hi Kenny,
Her dizziness needs to be checked by someone who can examine her (can't do that from here). Causes range from an ear infection, a heart rhythm problem, a stroke or even a tumor. Usually patients take metoprolol in the morning - if too much it may slow her heart down and even cause that dizziness!
Hope this helps,
Dr T
http://www.cardiachealth.org

Heart & Cardiology

All Answers


Answers by Expert:


Ask Experts

Volunteer


doctort@cardiachealth.org

Expertise

Expert opinions on cardiac, thoracic and vascular diseases

Experience

Over 30 years experience of dealing as an expert with cardiac, thoracic and vascular diseases

Education/Credentials
Board certified cardio-thoracic surgeon

©2016 About.com. All rights reserved.